• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2020, Volume: 13, Issue: 39, Pages: 4161-4167

Original Article

Some results in multiplicative metric space using absorbing mappings

Received Date:12 August 2020, Accepted Date:26 October 2020, Published Date:11 September 2020


Objective/Aim: To generate three common fixed point results for four self mappings in complete multiplicative metric space (MMS). Method: The method involves applying of point wise absorbing mappings with different combinations such as complete subspace, reciprocally continuous and compatible mappings and semi-compatible mappings. Findings: All the results are supported by the provision of valid examples. Novelty/Improvement: The concept of reciprocally continuity along with semi compatible mappings is used which is weaker than the concept of continuity and compatibility.

Keywords: Fixed point; absorbing maps; compatible mappings; semi-compatible mappings; reciprocally continuous mappings


  1. Bashirove AE, Kurplnar EM, Ozyapici A. Multiplicative calculus and applications. Journal of Mathematical Analysis and Applications. 2008;337:36–48. Available from: https://doi.org/10.1016/j.jmaa.2007.03.081
  2. He X, Song M, Chen D. Common fixed points for weak commutative mappings on Multiplicative metric space. Fixed point theory and Applications. 2014;48:1–9. Available from: https://doi.org/10.1186/1687-1812-2014-48
  3. Ranadive AS, Mishra U, Gopal D. Fixed point theorems via absorbing maps. Thai Journal of Matheatics. 2008;6(1):49–60.
  4. Cho YJ, Sharma BK, Sahu DR. Semi compatibility and Fixed points. Mathematical Japonica. 1995;42:91–98.
  5. Pant R. Common fixed points of four mappings. Bulletin of Calcutta Mathematical Society. 1998;90:281–286.
  6. Vijayabaskerreddy B, Srinivas V. Fixed point results on multiplicative semi-metric space. Journal of Scientific Research. 2020;12(3):341–348. Available from: https://dx.doi.org/10.3329/jsr.v12i3.44754
  7. Srinvas V, Mallaiah K. A result on multiplicative metric space. Journal of Mathematical and Computational Science. 2020;10(5):1384–1398. Available from: http://scik.org/index.php/jmcs/article/view/4628


© 2020 Vijayabaskerreddy & Srinivas.This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited. Published By Indian Society for Education and Environment (iSee).


Subscribe now for latest articles and news.